# SDR AALA20170306016

- Difficulty date: March 3, 2017
- Submitted: March 6, 2017
- Operation: Air carrier
- Aircraft: N849NN
- Make and model: Boeing 737823
- Aircraft serial: 33213
- Aircraft time: 21,363 hours, 8,303 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT LIGHT AT THE L4 DOOR HAS A BROKEN LENS COVER.  REMOVED AND REPLACED THE SIGN IAW AMM 33-51-01. OPERATIONAL CHECKED GOOD.
